# SDR CALA2025082708161

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 113,231 hours, 26,952 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL/HYD SMELL DEBRIEF CREW. THEY SAID THEY HAD A STRONG SMELL IN COCKPIT WHEN ENGINES SHUT SMELL WENT AWAY. THE F/A ONY ONE SMELLED SOMETHING WASN'T SURE WHAT IT WAS. CAM ABOARD THE PLANE DID NOT NOTIVED ANY SMELL.
